# SDR SWAA097083

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 75,383 hours, 69,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 907 BETWEEN STR 13R & STR 14R.  REPAIRED SKIN PER EA.
